On some newer results in topological algebra

Д. ван Дантциг

Matematiceskij sbornik

  • Volume: 43, Issue: 5, page 665-675
  • ISSN: 0368-8666

How to cite


Дантциг, Д. ван. "On some newer results in topological algebra." Matematiceskij sbornik 43.5 665-675. <http://eudml.org/doc/64856>.

author = {Дантциг, Д. ван},
journal = {Matematiceskij sbornik},
keywords = {Abstract theory of rings, fields, etc.},
language = {ger},
number = {5},
pages = {665-675},
publisher = {Tipogr. Lissnera i Sobko},
title = {On some newer results in topological algebra},
url = {http://eudml.org/doc/64856},
volume = {43},

AU - Дантциг, Д. ван
TI - On some newer results in topological algebra
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 43
IS - 5
SP - 665
EP - 675
LA - ger
KW - Abstract theory of rings, fields, etc.
UR - http://eudml.org/doc/64856
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.